# SDR AALA20120223037

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 32,526 hours, 9,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,525 hours, 9,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AFT PRESSURE DECK TOP FLOORBEAM DOUBLER CORRODED STATION 1640 LEFT BUTTLINES 2 TO 10.  INSTALLED DOUBLER PER SRM 53-60-51-2R.
